# SDR AALA20110301TUL01

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 59,710 hours, 25,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORROSION OUT OF LIMITS ON RIGHT CUSP SHEET AT STATION 1166.  FABRICATED AND INSTALLED DOUBLER AT STATION 1166 RIGHT CUSP PER AARD 53-20-00-16.
